# SDR DXTA2024100700746

- Difficulty date: October 3, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N675QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0212
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut
- Condition: Loose
- Location: Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: WE COULD NOT OPEN THE MAIN ENTRY DOOR FROM OUTSIDE THE AIRCRAFT, THE HANDLE WAS JAMMED, AND WOULD NOT MOVE IN EITHER DIRECTION.  WE GAINED ACCESS TO THE AIRCRAFT FROM OUTSIDE THROUGH THE EMERGENCY EXIT.   ONCE INSIDE, WITH SOME WIGGLING OF THE MED HANDLE, AND SOME PRESSURE IT SLOWLY FELL OPEN.   WE REINSTALLED THE EMERGENCY EXIT DOOR (THE INTERIOR TRIM PIECES ARE IN THE LAV AREA).  WE GOT THE MED CLOSED FROM THE OUTSIDE. CORRECTIVE ACTION: GAINED ACCESS ID DOOR LATCHING AND HANDLE MECHANISMS BY REMOVING STEPS, AND  INNER MED SKIN. INSPECTED ALL COMPONENTS WHLLE MOVING HANDLE TO LOCK AND UNLOCK POSITION. CONFIRMED MED HANDLE WAS COMING LNLD CONTACT WITH THE PADDLE HANDLE, CAUSING THEM TO JAM AND PREVENT MED HANDLE FROM BEING PULLED OUT TO LOWER THE DOOR. FOUND THAT THE JAM NUT ON ON THE EXTERIOR HANDLE STRIKER BOLT/KEY LOCK BOLT WAS LOOSE, AND THE STRIKER BOLT CAME OUT OF ADJUSBNENT AND WAS ALLOWING THE HANDLE TO REST TOO FAR RECESSED IN THE CLOSED POSITION, AND WAS JAMMING UP AGAINST THE PADDLE HANDLE, LOCKING THE TWO HANDLES TOGETHER. WAS ABLE TO MAKE ADJUSTMENT ON THE EXTERIOR HANDLE STRIKER BOLT/KEY LOCK BOLT, PERFORMED MULTIPLE OPS CHECKS OF OPENING AND CLOSING THE DOOR FROM INSIDE AND OUTSIDE THE AIRCRAFT, INCLUDING VERIFYING THE KEY LOCK WORKS TO LOCK THE DOOR/HANDLE. HANDLES ARE FLUSH WITH THE SKIN IN THE CLOSED POSITION. NO FURTHER DEFECTS NOTED AT THIS TIME, RESTARTED ALL PANELS AND STEPS THAT WERE REMOVED FOR ACCESS. WORK REF. CE680A MM S2-10-04, 52-10Â·14.
